Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Soreness in anus, severe pain on wiping, occasional bleeding. What could it be?

Hi my anus has been sore for about a month now. I thought it was a cut that got infected so I put neosporin on it to see if that would help it heal but I think it made it worst. I then thought it might be a hemroid and used cream on it but that also didn t seen to help. I have noticed it s been really painful to wipe and sometimes bleeds . I don t know what it is or what else to try? What could it be? When I call doctor what should I say? And how would they treat that? I m kinda embarrassed to ask.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Thanks For Question And Trust In Us. Their Is No Embrassment In Telling This To Your Doctor,As He had Seen Many Things. So Just Consult With Your Doctor, This Could Be Anal Fissure. Stop taking Stool softner for Constipation, if You Are Taking And Start The Treatment Recommend By The Doctor, Get Well Soon. bye.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor